# SDR DHL2005748510

- Difficulty date: August 15, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT ACT TO SLAT ATTACH POINT CRACKED AT I/B RIB.  OPENED ACCESS PANELS TO FACILITATE MAINT IAW B727 SRM 51-30-2.  REMOVED DAMAGED RIB IAW B727 SRM 51-30-2.   LOCATED & DRILLED NEW RIB P/N 65-17327-3 PO NR 531452 IAW B727 SRM 51-30-5 TREATED & PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED NEW RIB IAW B727 SRM 51-30-2
